MAUDE Adverse Event Report: TORNIER INC LATITUDE ULNAR STEM 80 MMLARGE RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ULNAR STEM 80 MMLARGE RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number 0030220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "welbow study subject: (b)(6).Two years post-surgery, the patient developed an infection in the operated area, characterized by purulent discharge through a cutaneous fistula.This event was reported as a serious adverse event (sae) caused a ¿hospitalization greater than 24h¿.To resolve this event, the patient was re-operated with implant extraction on (b)(6) 2024.No new implant was used.".
 
Additional Manufacturer Narrative
Please note correction to h6 (clinical code).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "welbow study subject : (b)(6).Two years post-surgery, the patient developed an infection in the operated area, characterized by purulent discharge through a cutaneous fistula.This event was reported as a serious adverse event (sae) caused a ¿hospitalization greater than 24h¿.To resolve this event, the patient was re-operated with implant extraction on (b)(6) 2024.No new implant was used.".

Brand Name
LATITUDE ULNAR STEM 80 MMLARGE RIGHT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20629479
Report Number0001649390-2024-00624
Device Sequence Number20680897
Product Code JDB
UDI-Device Identifier00846832002665
UDI-Public00846832002665
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Catalogue Number0030220
Device Lot NumberCC1321034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight80 KG